RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 9, Issue 1  


Collective bionic algorithm with biogeography based migration operator for binary optimization
Shakhnaz A. Akhmedova, Eugene S. Semenkin
3
On the dynamics of a class of Kolmogorov systems
Rachid Boukoucha
11
On limit distribution of sums of random variables
Sergey V. Chebotarev
17
On one two-dimensional stationary flow of a binary mixture and viscous fluid in a plane layer
Marina V. Efimova
30
Existence criteria in some extremum problems involving eigenvalues of elliptic operators
Vasily Yu. Goncharov
37
Modeling of two-layer fluid flows with evaporation at the interface in the presence of the anomalous thermocapillary effect
Olga N. Goncharova, Ekaterina V. Rezanova
48
Computer simulation and optimization of soil thawing using microwave energy
Sergej A. Nekrasov, Vladimir S. Volkov
60
On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces
Eugenia G. Rodikova
69
Stochastic generation of bursting oscillations in the three-dimensional Hindmarsh–Rose model
Lev B. Ryashko, Evdokia S. Slepukhina
79
Numerical investigation of solutions to a reaction-diffusion system with variable density
Shahlo A. Sadullaeva
90
On invariant estimates for oscillatory integrals with polynomial phase
Akbar R. Safarov
102
Phases of anionic ordering in elpasolite structures (ordered perovskites)
Roman G. Sevryukov, Ivan N. Safonov, Maksim S. Molokeev, Sergey V. Misjul
108
On decomposition of sub-definite partial Boolean functions
Ivan K. Sharankhaev
119
Non uniqueness of $p$-adic Gibbs distribution for the Ising model on the lattice $Z^d$
Zohid T. Tugyonov
123
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019